MDJunction - People Helping People
 
Ask a Question
08/20/2008 04:22 AM

What is this? Episode?

jritchie
jritchie  
Posts: 9229
VIP Member

Okay, for the last week I have been battling anxiety, crying, cranky. I get nervous, shaky, anxious when I come into work. I'm jumpy, scared at night, cry for no reason. I'm taking more Klonopin than before just to get by. Can't get to sleep unless I take double. The Lithium was working really well until now. I am having obsessive thoughts. Am I going into some sort of mixed state? I hate this.

Maybe just anxiety? I am having a hard time at work and it seems worse here. But I can't even seem to go to the grocery store. don't go anywhere alone, just go home and to BF's house. I'm starting to feel trapped. What the heck? The meds were working so well. I am writing this down for my appt on Friday, but just wondered if anyone here had experienced it and knew if it was just anxiety, or if I'm going into mania or a mixed state (hate them both).

Thanks.

Reply

08/20/2008 04:28 AM
trishy
Trishy  
Posts: 10660
VIP Member

Hi JR maybe they need to adjust your meds. I have had that happen your body needs an adjustment to the meds.

08/20/2008 04:35 AM
countrymouse
countrymouse  
Posts: 5693
VIP Member

Jr, sorry you're in a bad way. I've ben struggling myself with the same or similar symptoms for a week or so...yesterday it started to get really bad.

I saw my pdoc last week and she did adjust my meds, so this maybe just the case for you. I personnaly haven't seen any result...but as we all know too well it takes a little time.

She doubled my anxiety meds and it still doesn't feel like enough


08/20/2008 04:48 AM
jritchie
jritchie  
Posts: 9229
VIP Member

Thanks. It's just that I only started the Lithium one month ago. And it seemed like it was working just fine until last week. So weird..maybe I need something else with it? I'm just afraid I won't be able to work anymore and will lose my house and car and my kids wont' be able to go to college...ah, see, obsessive thoughts..sigh.

08/20/2008 04:50 AM
trishy
Trishy  
Posts: 10660
VIP Member

Dont think like that you need to tell your doctor how you are feeling it takes awhile to get the right combo of meds dont get discouraged.

08/20/2008 04:59 AM
jritchie
jritchie  
Posts: 9229
VIP Member

Thanks Trishy. My BF called me up early today, all bright and cheery, said "This is the day we've been waiting for! Like Bruce Springsteen said, Waiting on a Sunny Day" He's so sweet. I try to be cheerful for him, but he doesn't understand that it doesn't work that way.

You guys are the only ones who understand. See I'm crying now and I have no reason other than this stinking disease. Maybe the Lithium worked so well getting me out of the mania that it knocked me into depression and anxiety. My Doc will know what to do, you're right. But don't we ever catch a break? Don't we ever get more than a few days of good? Sometimes I think I'm doomed...to spend my life on this stupid roller coaster, up and down..all I want is just even.

Sorry.


08/20/2008 05:05 AM
trishy
Trishy  
Posts: 10660
VIP Member

I want you to know that we understand and we are all here for you. I have a shoulder to cry on.

08/20/2008 05:08 AM
LadyRahl
LadyRahl  
Posts: 1415
Senior Member

Oh honey, we're here! *HUG*HUG*HUG*

And trishy is right, it takes a while to find the right combo of meds, and plus it also takes a while for those meds to really kick in and start working like they're supposed to.

I'd suggest writing everything down just so that you don't forget by the time your next apt. comes.


08/20/2008 05:12 AM
jritchie
jritchie  
Posts: 9229
VIP Member

Thanks Trishy, Lady.

Yeah, I was thinking about that this morning, writing everything down, cuz I forget so much.

Right now I feel like my skin is crawling, or I'm crawling out of my skin. Having a hard time breathing. Hard to swallow. I sure hope this doesn't turn into a full blown panic attack. I'm at work. They really don't need to see me crazy here..ha.


08/20/2008 05:25 AM
LadyRahl
LadyRahl  
Posts: 1415
Senior Member

What I do when I get that way is just close my eyes and take several slow, deep breaths.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved